Well, I am not having a very good day. I haven't had a seizure since I started my epileptic medication three years ago, but that all changed this morning.
When I got the info sheet on the Pred I noticed where it said that seizures were "possible but rare." It took me back a bit, but I thought "rare." So, okay. I looked around on the internet for more information about it, and it said that Pred was actually used to treat some forms of childhood epilepsy.
Anyhow, today was the day that I was to start tapering down to 30 mgs. I really want off of the things - NOW!!!!! But, I know that I can't quit cold turkey. Regardless of if the taper goes well or not, these things are going as quickly as possible. And I swear on the bible I will never use them again. I have left sided colitis, so I would use the steroid enemas since little gets into your system. So I am going to see if I can switch to them. The GI doc didn't want me to take the oral steroids because he said that my inflammation was pretty severe. I am hoping now that it has calmed down a bit the enemas would work.
I just think it was highly coincidental that I hadn't had any problems for THREE years and now I start meds that list seizures as possible but rare and I have a seizure.
I am calling my neurologist and GI doc Monday morning to see what in the hell I am supposed to do now.
Thanks for listening. This just really sucks.
P.S. - Sorry for the language. Sometimes, it just makes me feel better. I flipped off a guy who ran a stop sign yesterday. I think I have a bit of 'roid rage going on because I NEVER do that sort of stuff!!!!!
40 mgs of Pred
50 mgs of Imuran
1 Canasa at night
Post Edited (checkerjane91) : 7/5/2008 4:32:35 PM (GMT-6)